# SDR AALA20150114009

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 49,810 hours, 23,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE2232
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE OVERWING EVACUATION LIGHT L2-662 INOPERATIVE.  R & R LAMP.  PERFORMED OPERATIONAL CHECK IAW AMM 33-50-00.  SYS CHECKED NORMAL.
